MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVSR SHLDR GLNSP +3 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP RVSR SHLDR GLNSP +3 36MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
T was reported that the patient underwent a right shoulder arthroplasty.Subsequently, the patient was revised approximately two months post implantation due to implant fracture causing the patient's shoulder to dislocate.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: medical products: item#: 110031400, mini tray +5mm cocr +0 offset; lot#: 65171062; item#: 118001, versa-dial/comp ti std taper; item#: j7110543.Product has been received by zimmer biomet and the investigation is in process.Upon receipt of the implant it was found to not be fractured.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d4; g3; g6; h1; h2; h3; h6 h6: component codes: mechanical - head visual examination of the returned product identified signs of use (nicked, gouged, surface scratches).Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: all images demonstrate anterior dislocation of the humeral component with respect to the glenosphere.Radiographically, a prosthetic fracture is not identified.Bones appear well mineralized.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP RVSR SHLDR GLNSP +3 36MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14111112
Report Number0001825034-2022-00873
Device Sequence Number2096222
Product Code KWS
UDI-Device Identifier00880304475779
UDI-Public(01)00880304475779(17)310303(10)J7033235
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number115313
Device Lot NumberJ7033235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age51 YR
Patient SexMale